MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX ASSAY GRAY AMP REAGENT PACK; DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA

BECTON DICKINSON & CO. (SPARKS) BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX ASSAY GRAY AMP REAGENT PACK; DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA
Catalog Number 442959
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional phone # (b)(6).H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 3 of 3 it was reported when using the bd probetec¿ chlamydia trachomatis (ct) qx assay gray amp reagent pack, discrepant result reproducibility occurred.In between the 2nd and 3rd runs, the user found ferric oxide on top of the extraction rack and thoroughly cleaned to remove any possible contamination.The user repeated the affected specimen again after cleaning and the final result matched the initial result of ct negative.Results were as follows: 1st run (ct negative), 2nd run (ct positive), and 3rd run (ct negative).There was no report of patient impact.
 
Additional Manufacturer Narrative
H.6 investigation summary bd integrated diagnostic systems initiated an investigation into potential contamination resulting in discrepant patient results for the ct/gc assay on the bd viper lt system (catalog # 442959, batch # 3355797).Bd investigation required review of the batch history records and complaint trending review.The batch history records were reviewed and intitial release testing for the customers reported reagent batch met acceptance criteria.There are no current complaint trends associated with discrepant patient results for the ct/gc assay.Bd was unable to confirm or duplicate the customers report.After evaluation of the customer complaint report stating ferric ozide was present on the extraction tray, bd recommends rigorous cleaning and environmental monitoring to prevent any further potential contamination of patient results.Bd quality will continue to monitor for trends associated with discrepant patient results for the ct/gc assay on the bd viper lt system.
 
Event or Problem Description

Brand Name
BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX ASSAY GRAY AMP REAGENT PACK
Common Device Name
DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19133369
Report Number1119779-2024-00302
Device Sequence Number4722129
Product Code MKZ
UDI-Device Identifier00382904429591
UDI-Public(01)00382904429591
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K140446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Catalogue Number442959
Device Lot Number3313789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown